Alert archive / Louisiana / Tornado Warnings in 2009
Tornado Warning 80, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Oct 29, 2009, 4:20 PM CDT for Bossier Parish, Caddo Parish, Webster Parish, Louisiana. It was in force for 25 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 29, 2009, 4:20 PM CDT (21:20 UTC)
- Expired
- Oct 29, 2009, 4:45 PM CDT
- In force
- 25 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Bossier Parish, LA, Caddo Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 45 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 29, 4:20 PM CDT | TORNADO | 3 N Bossier City, LA | POWERLINES DOWN AT THE INTERSECTION OF WEMPLE ROAD AND OLD BROWNLEE ROAD. OVERTURNED TRAILER NEAR OLD BROWNLEE ROAD |
| Oct 29, 4:40 PM CDT | TORNADO | Plain Dealing, LA | EYE WITNESS REPORT OF A TORNADO IN PLAIN DEALING. MULTIPLE REPORTS OF TREES DOWN INCLUDING TREES DOWNED ON A HOME. SEVERAL REPORTS OF TREES DOWNED IN THE MOT COMMUNITY AS WELL. |
| Oct 29, 4:53 PM CDT | TORNADO | 5 Nw Plain Dealing, LA | AN EF0 TORNADO TOUCHED DOWN NORTHWEST OF PLAIN DEALING ALONG HWY 537. NUMEROUS TREES WERE SNAPPED AND UPROOTED IN A PATH THAT STARTED ALONG HWY 537 CROSSED LOG FERRY ROAD AND ENDED ALONG WISE ROAD. THE TORNADO TRACK WAS APPROXIMATELY 4.5 MILES LONG...100 YARDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 29, 1:14 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.3 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 387 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 422 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSHV 292120
TORSHV
LAC015-017-119-292145-
/O.NEW.KSHV.TO.W.0080.091029T2120Z-091029T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
420 PM CDT THU OCT 29 2009
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
BOSSIER PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...RED CHUTE...BOSSIER CITY...
CENTRAL CADDO PARISH IN NORTHWEST LOUISIANA...
NORTHWESTERN WEBSTER PARISH IN NORTHWEST LOUISIANA...
* UNTIL 445 PM CDT
* AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7
MILES NORTHWEST OF BOSSIER CITY...OR JUST NORTH OF I 220
AT BENTON ROAD...MOVING NORTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EASTWOOD...BENTON...PLAIN DEALING...COTTON VALLEY...SAREPTA AND
CULLEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHWESTERN
ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.
&&
LAT...LON 3302 9381 3302 9352 3290 9329 3246 9364
3255 9388
TIME...MOT...LOC 2119Z 206DEG 44KT 3260 9373
$$
122 follow-up statements
000
WWUS54 KSHV 292131
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
431 PM CDT THU OCT 29 2009
LAC015-017-119-292145-
/O.CON.KSHV.TO.W.0080.000000T0000Z-091029T2145Z/
CADDO LA-BOSSIER LA-WEBSTER LA-
431 PM CDT THU OCT 29 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
WEBSTER...BOSSIER AND CADDO PARISHES...
AT 429 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A STORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED
NEAR BUNDYTOWN...OR 10 MILES NORTH OF RED CHUTE...MOVING NORTHEAST
AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BELLEVUE...ALDEN BRIDGE...HUGHES...COLLINSBURG...ROCKY MOUNT...
IVAN...ANTRIM...INVINCIBLE...PLAIN DEALING...COTTON VALLEY...
WARDVIEW...SYKES FERRY...BOLINGER...SAREPTA...REDLAND...MOT...CULLEN
AND CARTERVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TRAINED STORM SPOTTERS REPORTED TREES DOWN AND BOATS AND TRAILERS
OVERTURNED BETWEEN AIRLINE AND BENTON ROAD. DAMAGE WAS ALSO REPORTED
IN THE WIMPLE ROAD AREA.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHWESTERN
ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.
&&
LAT...LON 3268 9386 3302 9381 3302 9352 3290 9329
3257 9355
TIME...MOT...LOC 2129Z 206DEG 44KT 3271 9366
$$
12000
WWUS54 KSHV 292142
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
442 PM CDT THU OCT 29 2009
LAC015-017-119-292151-
/O.EXP.KSHV.TO.W.0080.000000T0000Z-091029T2145Z/
CADDO LA-BOSSIER LA-WEBSTER LA-
442 PM CDT THU OCT 29 2009
...THE TORNADO WARNING FOR WEBSTER...BOSSIER AND CADDO PARISHES WILL
EXPIRE AT 445 PM CDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED...AND NO LONGER
EHIBITS ROATATION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHWESTERN
ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.
LAT...LON 3268 9386 3302 9381 3302 9352 3290 9329
3257 9355
TIME...MOT...LOC 2141Z 206DEG 44KT 3281 9350
$$
12What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Oct 29, 2:10 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Oct 29, 2:10 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
210 PM CDT THU OCT 29 2009
.DISCUSSION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED TO BECOME
WIDESPREAD OVERNIGHT...AS LEADING EDGE OF ILL DEFINED FRONTAL
SQUALL LINE EAST OF FTW METRO AREA...AND PREFRONTAL FEEDER LINES
HAVE DEVELOPED INTO DEEP CONVECTION. TORNADIC THREAT HAS BEEN
INCREASING IN THIS HIGHLY LOW LVL SHEARED ENVIRONMENT. CELL
TRAINING SOUTH TO NORTH PRODUCING A QUICK INCH OR TWO OF RAIN MAY
CAUSE MINOR FLOODING. THIS SQUALL LINE HAS BEEN CONSISTENTLY
PROGGED TO ORGANISE INTO A SOLID LINE AFTER 0Z...AS WELL AS SLOW
ITS EASTWARD PROGRESSION. THUS...THREAT OF EXTREMELY HEAVY RAIN
FOR AT LEAST SOME PORTION OF NORTHERN LA...IF NOT MUCH OF THE
CWA...STILL VALID. TAPERED OFF POPS GRADUALLY BEHIND FRONT...BUT
AS STRONG SOUTHERLY FLOW WILL CONTINUE TO OVERLAY SFC
FRONT...UNTIL PASSAGE OF 850 TROF...CONSIDERABLE POST FRONTAL RAIN
EXPECTED. RAIN WILL END FRIDAY NIGHT WESTERN PORTIONS OF CWA...AND
NO WX BY SAT AFTN. COLD AIR BEHIND THIS SYSTEM WILL BE DEEP...BUT
NOT EXTREME. EXTENDED TO BE DRY AND PERHAPS FAIRLY LEAN ON CLOUD
COVER...WITH SEASONALLY COOL TEMPS./VII/
&&
.AVIATION...
MVFR CEILINGS ARE BEING OBSERVED ACROSS THE AREA THIS
AFTERNOON...HOWEVER TEMPO IFR CONDITIONS ARE BEING OBSERVED WITH
TSRA ACTIVITY. GUSTY WINDS OF 20 TO 30 MPH ARE BEING OBSERVED AHEAD
OF A COLD FRONT...NOW LOCATED JUST EAST OF A MC ALESTER OK...TERRELL
TX LINE. THE COLD FRONT WILL PROGRESS THROUGH THE AREA
TONIGHT...SHIFTING WINDS TO A WESTERLY COMPONENT AFTER FROPA.
SHRA/TSRA ACTIVITY WILL REMAIN COMMON IN THE 00Z TAF
PERIOD...ESPECIALLY AS THE FRONT WILL INITIATE MORE CONVECTION
ACROSS THE AREA. /11/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 58 60 47 69 47 / 100 80 40 10 10
MLU 64 65 48 65 47 / 100 100 60 30 10
DEQ 57 58 42 64 43 / 100 60 20 10 10
TXK 57 60 45 64 48 / 100 80 40 10 10
ELD 58 60 45 64 43 / 100 80 40 10 10
TYR 55 58 45 68 49 / 100 60 20 10 10
GGG 57 59 44 68 45 / 100 80 40 10 10
LFK 59 63 45 71 46 / 100 80 40 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARZ050-059-070.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: LAZ001-002-010-011-017-018.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: OKZ077.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&Hazardous weather outlook, Oct 29, 11:56 AM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1156 AM CDT THU OCT 29 2009 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-301700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1156 AM CDT THU OCT 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LEVEL DISTURBANCE...COMBINED WITH A SLOW MOVING SURFACE COLD FRONT AND RICH LOW LEVEL MOISTURE...WILL PROVIDE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...DAMAGING WINDS...AND ISOLATED TORNADOES. FLOODING WILL BE A SIGNIFICANT CONCERN WITH RAINFALL TOTALS AVERAGING AROUND 3 TO 6 INCHES AREAWIDE...INCLUDING ISOLATED AMOUNTS OF UP TO 7 INCHES POSSIBLE THROUGH FRIDAY. THE MOST LIKELY LOCATING FOR THE HIGHEST RAINGALL TOTALS WIL BE ACROSS NORTHWEST LOUISIANA. ALTHOUGH THERE WILL BE A POTENTIAL FOR BOTH SEVERE WEATHER AND FLOODING THIS AFTERNOON AND OVERNIGHT...THE MAIN TORNADIC THREAT WITH BE WITH THE PREFRONTAL STORMS THIS AFTERNOON...ESPECIALLY ACROSS NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA...IN ASSOCIATION WITH STORMS THAT ARE CURRENTLY STILL DEVELOPING. THE MAIN THREAT FOR SIGNIFICANT FLOODING WILL BE TONIGHT...AS WELL AS POSSIBLE STRONG TO DAMAGING STRAIGHT LINE WINDS ASSOCIATED WITH A SLOW MOVING SQUALL LINE ENTERING NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA DURING THE EVENING FROM THE WEST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... HEAVY RAIN WILL LINGER INTO MUCH OF THE DAY FRIDAY...WITH A CONTINUED FLOODING THREAT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING. LOCAL FLOODING ALSO POSSIBLE THIS AFTERNOON...BECOMING MORE LIKELY AREAWIDE TONIGHT AND FRIDAY. EMERGENCY MANAGERS NEED TO PREPARE FOR POSSIBLE SIGNIFICANT FLOODING. VII
In the hours before
Local storm report, Oct 29, 1:10 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
110 PM CDT THU OCT 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM TSTM WND DMG BOSSIER CITY 32.52N 93.66W
10/29/2009 BOSSIER LA BROADCAST MEDIA
TREES AND POWERLINES DOWN AT CHANDLER RD. AND HWY 80 OR
ABOUT 6 MILES EAST OF LOUISIANA DOWNS
&&
12Local storm report, Oct 29, 1:40 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
140 PM CDT THU OCT 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM TSTM WND DMG BOSSIER CITY 32.52N 93.66W
10/29/2009 BOSSIER LA AMATEUR RADIO
TREES ACROSS I-20 AT MILE MARKER 30
&&
12Local storm report, Oct 29, 3:29 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
329 PM CDT THU OCT 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 5 W SMACKOVER 33.36N 92.82W
10/29/2009 UNION AR LAW ENFORCEMENT
TREES BLOWN DOWN.
&&
STEVENSLocal storm report, Oct 29, 3:33 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
333 PM CDT THU OCT 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM TSTM WND DMG 1 SE EL DORADO 33.21N 92.65W
10/29/2009 UNION AR LAW ENFORCEMENT
TREES AND POWER LINES DOWN AT INTERSECTION OF HWY 57 AND
HWY 82.
&&
STEVENSLocal storm report, Oct 29, 4:02 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
402 PM CDT THU OCT 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 8 W EL DORADO 33.22N 92.80W
10/29/2009 UNION AR LAW ENFORCEMENT
SEVERAL CHICKEN HOUSES DAMAGED.
&&
STEVENSThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 3:41 AM CDT | Lake Wind Advisory | SHV | Bossier, Caddo, De Soto, Natchitoches, Red River, Sabine | 15 hr |
| Oct 29, 10:01 AM CDT | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 11 days |
| Oct 29, 10:22 AM CDT | River Flood Warning | SHV | Lincoln, Ouachita, Union | 7 days |
| Oct 29, 1:16 PM CDT | Tornado Warning | SHV | Bienville, Red River | 29 min |
| Oct 29, 1:19 PM CDT | Severe Thunderstorm Warning | SHV | Lincoln, Union | 26 min |
| Oct 29, 1:22 PM CDT | Tornado Warning | SHV | Lincoln, Union | 23 min |
| Oct 29, 1:33 PM CDT | Tornado Warning | SHV | Lincoln, Union | 27 min |
| Oct 29, 1:55 PM CDT | Tornado Warning | SHV | Union | 35 min |
| Oct 29, 3:16 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 44 min |
| Oct 29, 3:54 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 36 min |
| Oct 29, 3:56 PM CDT | Tornado Warning | SHV | Bossier | 14 min |
| Oct 29, 4:52 PM CDT | Flash Flood Warning | SHV | Webster | 4 hr |
| Oct 29, 5:03 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 42 min |
| Oct 29, 5:07 PM CDT | Severe Thunderstorm Warning | SHV | Webster | 38 min |
| Oct 29, 5:24 PM CDT | Flash Flood Warning | SHV | Bossier, Caddo | 4 hr |
| Oct 29, 5:27 PM CDT | Tornado Warning | SHV | Caddo | 48 min |
| Oct 29, 5:49 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 41 min |
| Oct 29, 5:58 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto | 47 min |
| Oct 29, 6:16 PM CDT | Flash Flood Warning | SHV | Bossier, Caddo, De Soto | 3 hr |
| Oct 29, 6:28 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 47 min |
| Oct 29, 6:48 PM CDT | Tornado Warning | SHV | Claiborne, Union | 42 min |
Nearby
Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.